Statistics Papers

Document Type

Journal Article

Date of this Version

1980

Publication Source

The Annals of Probability

Volume

8

Issue

1

Start Page

83

Last Page

95

DOI

10.1214/aop/1176994826

Abstract

An ergodic theorem is proved which extends the subadditive ergodic theorem of Kingman and the Banach valued ergodic theorem of Mourier. The theorem is applied to several problems, in particular to a problem on empirical distribution functions.

Copyright/Permission Statement

The original and published work is available at: https://projecteuclid.org/euclid.aop/1176994826#abstract

Comments

At the time of publication, author J. Michael Steele was affiliated with Stanford University. Currently, he is a faculty member at the Statistics Department at the University of Pennsylvania.

Keywords

ergodic theorem, subadditive ergodic theorem, banach lattice, empirical distributions

Share

COinS
 

Date Posted: 27 November 2017

This document has been peer reviewed.